# SDR UALA2013051403343

- Difficulty date: May 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,930 hours, 12,147 cycles
- Engine: Pwa PW4052
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Transfer Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUEL CROSSFEED SWITCH DOES NOT CYCLE VALVE. SECURED CONNECTOR ON UPPER TRANSFEED VALVE.  VALVE CHECKED GOOD.
